Coxeter Groups and Hyperbolic Manifolds

Everitt, B. (2004) Coxeter Groups and Hyperbolic Manifolds. Mathematische Annalen, 330 (1). pp. 127-150. ISSN 1432-1807

Abstract

Metadata

Authors/Creators:
  • Everitt, B.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 03 Apr 2009 11:22
Last Modified: 03 Apr 2009 11:22
Published Version: http://dx.doi.org/10.1007/s00208-004-0543-0
Status: Published
Publisher: Springer Verlag (Germany)
Identification Number: https://doi.org/10.1007/s00208-004-0543-0

Share / Export

Statistics